MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RH TMX SUPPLY KIT10CT MG/DL 24/CS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 230, 155, 177 and 250mg/dl.The customer¿s expected am fasting blood glucose test result range is 80-120mg/dl and expected pm fasting blood glucose test result range is 120-150mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer¿s expiration date is 06/30/2023 and open vial date is was not disclosed.The product is not stored according to specification (kitchen).The customer did have another vial of test strips that had been stored and handled correctly.During the call, a back to back blood test was performed by the customer non-fasting and produced test results of 176mg/dl and 185mg/dl using true metrix meter.The meter memory was reviewed for previous test result history (date not set): result 1: 148 mg/dl date:(b)(6) 2020 time: 536pm non-fasting (test taken today), result 2: 230 mg/dl date:(b)(6) 2022 time: 519pm fasting pm, result 3: 155 mg/dl date:(b)(6) 2022 time: 851am fasting am, result 4: 177 mg/dl date:(b)(6) 2022 time: 455am (does not remember this result), result 5: 250 mg/dl date:(b)(6) 2022 time: 751am fasting pm.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Product testing was performed and no defect found.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note: manufacturer contacted customer in a follow-up call on 31-mar-2022 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14190540
Report Number1000113657-2022-00236
Device Sequence Number20278452
Product Code NBW
UDI-Device Identifier00021292007843
UDI-Public(01)00021292007843
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2023
Device Model NumberSTRIP, RH TMX SUPPLY KIT10CT MG/DL 24/CS
Device Catalogue NumberRE4H01-81
Device Lot NumberZY4612S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2022
Distributor Facility Aware Date03/28/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown